MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø50 TWO-HOLES; ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø50 TWO-HOLES; ACETABULAR CUP
Model Number 01.32.150DH
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 january 2020.Lot 1900179: (b)(4) items manufactured and released on 15-may-2019.Expiration date: 2024-05-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.1904642.Batch review performed on 20 january 2020.Lot 1904642: (b)(4) items manufactured and released on 19-sep-2019.Expiration date: 2024-09-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: impact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot.1900217.Batch review performed on 20 january 2020.Lot 1900217: (b)(4) items manufactured and released on 12-apr-2019.Expiration date: 2024-04-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting instability in the hip.The cause of the instability is unknown.The surgeon revised, 2 weeks after primary surgery, the head, cup, and liner.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø50 TWO-HOLES
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9652067
Report Number3005180920-2020-00028
Device Sequence Number11452008
Product Code LPH
UDI-Device Identifier07630030810763
UDI-Public07630030810763
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2024
Device Model Number01.32.150DH
Device Catalogue Number01.32.150DH
Device Lot Number1900179
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2020
Initial Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;